Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Papers read at the third Soviet - Japanese symposium on probability theory and mathematical statistics, Tashkent, August–September, 1975

    • 31 Accesses

    This is a preview of subscription content, log in to check access.

    Literature cited

    1. 1.

      S. Yanamoto, “Logarithmic order of a free distributive lattice,” J. Math. Soc. Japan,6, Nos. 3–4, 343–353 (1954).

    2. 2.

      D. Lubell, “A short proof of Sperner's lemmas,” J. Comb. Theory,1, 299 (1966).

    3. 3.

      L. D. Meshalkin, “Generalization of Sperner's theorem on the number of subsets of a finite set,” Teor. Veroyatn. i ee Primenen.,8, No. 2, 219–220 (1963).

    4. 4.

      E. Sperner, “Theorem on the subsets of a finite set,” Math. Z.,27, No. 4, 544–548 (1928).

    5. 5.

      A. Kaufmann, Introduction to Applied Combinatorics [Russian translation], Nauka, Moscow (1975).

    6. 6.

      B. S. Stechkin, “Generalization of valence,” Matem. Zametki,17, No. 3, 433–442 (1975).

    7. 7.

      G.-C. Röta, “On the foundations of combinatorial theory,I,” Z. Wahrscheinlichkeits theorie und Verw. Gebiete,2, 340–368 (1964).

    8. 8.

      R. J. Wilson, “The Möbius function in combinatorial mathematics,” in: Combinatorial Mathematics and Its Applications, Proc. Conf. Math. Inst. Oxford, London-New York (1969).

    9. 9.

      V. S. Stechkin, “Yanamoto inequality and gatherings,” in: Summaries of Papers of the Third Soviet-Japanese Symposium on Probability Theory, FAN UzSSR (1975), pp. 170–172.

    10. 10.

      G. Katona, “Extremal problems for hypergraphs,” Preprint Math. Inst. Hungarian Acad. Sci., No. 79 (1974).

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Papers read at the third Soviet - Japanese symposium on probability theory and mathematical statistics, Tashkent, August–September, 1975. Mathematical Notes of the Academy of Sciences of the USSR 19, 91–94 (1976). https://doi.org/10.1007/BF01147626

    Download citation

    Keywords

    • Probability Theory
    • Mathematical Statistic